Frosty the Snowman.

It’s been a rough three weeks here at Red Boot Quilts. I’m covered in severe hives of all things. I’m intensely itchy and drugged out of my brain with Benadryl. No-one knows what’s causing it. It could be something as simple as stress or it could be the Thyroxine I’ve just started taking.

Has anyone out there in blog-land had an adverse reaction to their thyroid meds? This morning I felt so bad I nearly called an ambulance. I’m sooo tired of this nonsense, I want my life back!

In the meantime, Frosty’s Christmas has been re-jiggied using blue background fabric instead of the grey. I’m working in between scratching, panicking and taking Benadryl induced naps; as soon as we work out what is causing these hives I’ll be back to some semblance of normality.

xx

Frostys Xmas 840

 

 

9 comments

  1. Ugh! My Mum has had problems with thyroid meds in the past but it was because she had an unwanted reaction with her heart meds :(. I’ve never heard of taking Benadryl for itching as I take Phenergan 10mg for itching and allergies when I need to. Makes me a bit sleepy but if I’m off my game sometimes extra sleep is what I need. Hope you know the whys and whats soon and you feel better when you have answers and can treat the original cause.

  2. Take good care of yourself. I don’t take thyroid meds ,but have had hives and gotten mouth sores from meds when my body had enough of them.

  3. i do not have thyroid issues but have had itching problems for about 2 years. At times I would take a fork to a couple spots on my back to relief the itch!! I have had $$$$ from dermatologist creams with no luck. My personal trainer started me on The Prime ( book by neurologist) and I have been drinking an anti-inflammatory tea that has STOPPED the itching. It is the only thing I have changed in my diet. It is 1/2 tsp. Fennel seed, 1/2 tsp. Coriander seed, 1/2 tsp. Cumin seed and a chunk of ginger. Steep in 4-5 cups of water for 10 min. Strain and drink After about 3 days of 4 cups a day ~ no itching since January. I have increased my fiber intake to 1 tsp of Psyllium Husk ever 3rd day but that is it. Gut health is sooooo important. I have taken a probiotic ~ Florajen3~ for a long time which helps keep bacteria normal in gut. So , I am not a health nut, don’t believe in herbs and supplements but this tea is just regular spices, tastes pretty good and seems to have relieved my problem. I would wake up itching and bleeding at night and when I was teaching, I would scratch my back against the wall. It was so evident, a student gave me a back scratcher as a gift!!! I understand your frustration!!.

  4. So sorry for you. I think it means your body needs rest. Give yourself a break. Frosty’s Christmas is darling with the blue background!

Comments are closed.